MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 1; SEE H10

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 1; SEE H10
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 1
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 70 yo female patient, initial right knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(4) 2024, approximately 8 years 2 months post the initial procedure.The patient complained of pain and instability.The femur appeared grossly loose on x-ray per the surgeon.The patient was revised to a 02-010-06-0310 logic cc femoral size 1 right a244027, 02-010-06-0511 logic post.Aug.Block size 1 5mm 6811390, 02-012-60-1480 logic stem ext 14mm x 80mm 6613674, 02-012-61-2000 logic offset stem ext coupler 2mm a299460, 02-022-44-1009 truliant tib imp psc insert sz 1 9mm m000273, and a 208-05-01 cc distal fem augment sz 1 5mm 7028916.There were no device breakages or surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No device returns for analysis available due to the hospital policy.No further information.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of an insufficient bond between the femoral component and bone which led to aseptic (non-infected) femoral loosening and pain after 8 years of implantation.However, potential contributions from osteolysis, prosthesis wear, and/or patient-related conditions to the reported event cannot be confirmed as the devices were not available for evaluation and limited information was provided.The most probable root cause for the reported event of "loosening - femoral" is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h4, h6.Mdr section codes updated/corrected: a, c, d, e, g.The revision reported was likely the result of femoral loosening.Failure of the cement used to secure the femoral component to the femoral bone may have led to loosening at the cement-implant and/or cement-bone interface.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis, or a result of the femoral loosening.However, this cannot be confirmed from the provided radiographs, and no images of the explanted device were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 1
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18707247
Report Number1038671-2024-00221
Device Sequence Number7271085
Product Code JWH
UDI-Device Identifier10885862001207
UDI-Public10885862001207
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2020
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 1
Device Catalogue Number02-010-01-0310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer04/18/2024
08/08/2025
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date05/08/2024
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
02-012-35-2011 LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale